Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    derthax is offline New Member
    Join Date
    Jul 2005
    Posts
    2

    Soreness a few months later

    Back in March i took about 5 weeks worth of Trembolene mixed with equipose. About 1cc per week for a total of about 5 injections. It's now almost 2 months later and the injection sites (both hips) are becoming very sore to the touch - like a deep bruise. Has anyone had anything like this a few months later? This was my first time using anything like this (and my last by the way), but now curious as to why i'm having these pains. Any help or insight would be greatful.

    Thanks.

  2. #2
    pincushin is offline New Member
    Join Date
    Mar 2005
    Location
    Louisana
    Posts
    30

    not sure

    I have never had that experience but I am giving a bump because I am curious to see what could be causing it also. Best of luck bro

  3. #3
    derthax is offline New Member
    Join Date
    Jul 2005
    Posts
    2
    ...??

  4. #4
    ItalianMuscle27 is offline Senior Member
    Join Date
    Apr 2003
    Location
    Italy
    Posts
    1,414
    Its obvious to me, you should go see a doctor and tell him what happened!

  5. #5
    Bertz's Avatar
    Bertz is offline Associate Member
    Join Date
    Jan 2005
    Posts
    265
    did you have any idea what you were doin? go see a doc

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •